Sh:774

Bib entry
@article{Sh:774,
 author = {Bartoszy{\'n}ski, Tomek and Shelah, Saharon and Tsaban, Boaz},
 title = {{Additivity properties of topological diagonalizations}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {68},
 number = {4},
 year = {2003},
 pages = {1254--1260},
 issn = {0022-4812},
 doi = {10.2178/jsl/1067620185},
 mrclass = {03E35 (03E04 03E55 03E75 54H05)},
 mrnumber = {2017353},
 mrreviewer = {Mirna D\v{z}amonja},
 doi = {10.2178/jsl/1067620185},
 note = {\href{https://arxiv.org/abs/math/0112262}{arXiv: math/0112262}},
 arxiv_number = {math/0112262},
 keyword = {Menger property, Hurewicz property, selection principles, additivity numbers, Rudin-Keisler ordering, near coherence of
filters}
}